TITLE

Layer-adapted Methods for a Singularly Perturbed Singular Problem

AUTHOR(S)
Grossmann, Christian; Ludwig, Lars; Roos, Hans-Görg
PUB. DATE
April 2011
SOURCE
Computational Methods in Applied Mathematics;2011, Vol. 11 Issue 2, p192
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In the present paper we analyze linear finite elements on a layer-adapted mesh for a boundary value problem characterized by the overlapping of a boundary layer with a singularity. Moreover, we compare this approach numerically with the use of adapted basis functions, in our case modified Bessel functions. It turns out that as well adapted meshes as adapted basis functions are suitable where for our one-dimensional problem adapted bases work slightly better.
ACCESSION #
65294687

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics